# SDR DALA13033049249

- Difficulty date: June 28, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N949DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53358
- Aircraft time: 33,791 hours, 30,457 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB CENTER BOX JOINT, ON THE UPPER INBD SKIN SURFACE, STA XH24234 HAS DETERIORATING, FASTENER INSTALLATION (14EA).  CLEANED ALL LEFT BARRELL NUT HOLES.  HOLES NR 6 AND NR 13 HAVE CORROSION.  REAMED HOLES TO REMOVE CORROSION.  FABRICATED AND INSTALLED BUSHING IAW ERA 513400-14.
